# SDR SWAA2021081895083

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016-1023
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BS 1016-1023 LBL 3 WL 208 ; / [01] REMOVED CORROSION FROM STRAP BS 1016-1023 LBL 3 WL 208 PER SRM 51-10-02-0G-0. AMOUNT REMOVED 1'X1'X0.007'.ORIGINAL THICKNESS .071'. DUE TO NO LIMITS IN SRM; FOUND TO BE OUT OF LIMITS. STRAP WILL BE REMOVED AND REPLACED BY NEW STRAP.; [02] UPDATED MEASUREMENT TABLE; [03] VERIFIED; [04] VERIFIED EVALUATION FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.; [05] REMOVED STRAP BS 1006-1023 LBL 3 WL 208 AS PER SRM 51-40-02-0G -0; [06] LOCATED & DRILLED STRAP BS 1006-1023 LBL 3 WL 208 AS PER SRM 51-40-05-0G-0 & SRM 51- 40-02-0G-0; [07] VERIFIED LOCATE AND DRILL UP OF NEW STRAP; OK TO PROCEED; [08] INSTALLED NEW STRAP BS 1016-1023 LBL 3 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5600; [09] RII INSPECTED INSTALLATION OF NEW STRAP BS 1016-1023 LBL 3 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5600; [10] INSPECTION COMPLETE
